# SDR USAASB01136

- Difficulty date: May 13, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1922 - AFTER GEAR RETRACTION, WITH GEAR HANDLE IN 'UP' POSITION, THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  CREW EXTENDED THE GEAR AND RECEIVED THREE GREEN LIGHTS.  CREW RETRACTED GEAR AND AGAIN RECEIVED THE NOSE GEAR RED LIGHT.  CREW DECIDED TO RETURN TO PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK SENSOR AND THE E-11 M983 PROXIMITY CARD (P/N 65-58250-29).  ACCOMPLISHED GEAR SWING.  OPERATIONAL CHECK GOOD.  (M)
